Acne and supplements

Discussion in 'Fitness & Nutrition' started by HopHead, Apr 24, 2008.

Thread Status:
Not open for further replies.
  1. HopHead

    HopHead OT Supporter

    Joined:
    Oct 16, 2006
    Messages:
    9,633
    Likes Received:
    8
    I started taking nitrix 2 weeks ago and I've been sporadically breaking out in random areas of my face since then. Nothing has changed in my diet and I still shower and wash my face regularly. Has anyone experienced this or know if it could possibly be the nitrix? Thanks in advance.
     
  2. energie

    energie I like to place an order.. the name? Situation the

    Joined:
    Jun 15, 2006
    Messages:
    5,753
    Likes Received:
    0
    Location:
    oilcity alberta
    whey makes me break out, it could be adjusting to the change of weather. your body adjusting to the nitrix.


    its hard to say maybe stop taking the nitrix and see if u have no acne.
     
  3. Plan B

    Plan B New Member

    Joined:
    Aug 14, 2003
    Messages:
    35,757
    Likes Received:
    0
    caffeine makes me break out :dunno:
     
  4. evolude

    evolude OT Supporter

    Joined:
    Feb 10, 2004
    Messages:
    19,005
    Likes Received:
    6
    might be the creatine... which brand are you using? and can you ship via UPS?
     
  5. Ep

    Ep Guest

    :rofl:
     
  6. Icedtea

    Icedtea New Member

    Joined:
    Apr 16, 2007
    Messages:
    387
    Likes Received:
    0
    Location:
    Lee's Summit, MO
    change your pillow case
     
Thread Status:
Not open for further replies.

Share This Page